MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number LC250
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
The provider alleges that the hand control allegedly caught on fire and slightly burned the customer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cause of the failure appears to be a damaged strain relief which caused the harness to fail; the pcb was unaffected.The product literature contains instruction to periodically check the hand control for visible damage.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18462
8008008586
MDR Report Key21949348
Report Number2530130-2025-00800
Device Sequence Number20966137
Product Code INO
UDI-Device Identifier00606509400237
UDI-Public00606509400237
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC250
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale